MathSciNet Relay Station
MathSciNet bibliographic data
MR3283586 60F05 (62E10 62E17)
Pike, John; Ren, Haining Stein's method and the Laplace distribution. ALEA Lat. Am. J. Probab. Math. Stat. 11 (2014), no. 1, 571–587.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement